# SDR 97UAL900076

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS4568H056055
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CENTER HYDRAULIC SYSTEM FLUID PRESSURE LOSS AFTER TAKEOFF.  AIRCRAFT CONTINUED TO IAD, LANDED UNDER AMBER ALERT.  *S/D*  CAUSE ATTRIBUTED TO LEAK AT THE LEFTHAND MAIN LANDING GEAR ACTUATOR PRESSURE HOSE CAUSED BY CHAFING AGAINST HOSE GUIDE.  INSTALLED NEW HOSE WITH A CHAFE GUARD FOR ADDITIONAL PROTECTION.  FLEET WIDE CHECK ACCOMPLISHED.
